| Model Number |
PIVOTPOST REPLACEMENT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Evaluation confirms component c9360-01 (rotation lever) was broken.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
Event or Problem Description
It was reported that the black lever on top of the ar-1560-02 has broken off.